Nuclear pee and other aftershocks

Bleurgh. I don’t know why I was worried about injecting – the aftermath was worse. And this is a low dose – poor ladies doing IVF.

I had a thumping headache from about noon the day after injecting that made me as sick as a dog. Hit the bed on Sunday afternoon and when I got up and had something to eat I vomited up everything, including my second Tamoxifen tablet of the day and the litre of water I had diligently drunk. SoooOo glad it wasn’t a working day.

Rang the clinic today and they asked if I could have a bug (no). They said not to worry and that I might have built up tolerance to the Gonal F already so to go ahead with my second injection tonight and see how things are tomorrow. Really hope this doesn’t happen when I’m supposed to be working.

The other random side effect of the Gonal F was vibrantly green pee!* The first time it happened I thought I was seeing things or that someone had put disinfectant in the loo. Toxic pee I can handle but vomiting not so much (yes, I’m aware of the irony while I try to get pregnant).

Fingers crossed it’s not like this tomorrow after injection number two tonight.

*Speaking from the future in October 2015: as a seasoned ttc professional, I know now the green pee was due to the Vitamin B tablets, not the stims.

Advertisements
This entry was posted in donor insemination, fertility clinic, pregnancy, single mom, single mother by choice, single mum, sperm donor and tagged , , . Bookmark the permalink.

Let me know what you think

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s